# SDR DALA2020041302247

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 65,629 hours, 23,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: FND FWD SIDE OF GIRT BAR LOOSE. SECURED GIRT BAR FITTING TO GIRT BAR CKS GOOD REF B757 AMM 25-61. (6982624)
